Semiregular Automorphisms of Cubic Vertex Transitive Graphs

    Research output: Contribution to journalArticle

    6 Citations (Scopus)
    210 Downloads (Pure)


    It is shown that for a connected cubic graph Г, a vertex transitive group G ≤ Aut Г contains a large semiregular subgroup. This confirms a conjecture of Cameron and Sheehan (2001).
    Original languageEnglish
    Pages (from-to)1905-1910
    JournalProceedings of the American Mathematical Soceity
    Issue number6
    Publication statusPublished - 2008

    Fingerprint Dive into the research topics of 'Semiregular Automorphisms of Cubic Vertex Transitive Graphs'. Together they form a unique fingerprint.

    Cite this